MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955542
Medical Device Problem Codes Filtration Problem (2941); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It as reported that during continuous renal replacement therapy with a prismaflex machine and an unknown type of prismaflex set, foam was observed in the deaeration chamber, and the machine alarmed "filter clotted".Two (2) similar incidents occurred during the same day and in both events blood was not returned to the patient.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: a service history review revealed no indication that the parts replaced during previous service caused or contributed to the reported event.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - LUND MONITORS
magistratsvagen 16
lund skane lan SE-22 643
SW   SE-22643
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key21964594
Report Number9616026-2025-00029
Device Sequence Number8123475
Product Code KDI
UDI-Device Identifier07332414124236
UDI-Public(01)07332414124236
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX SET
Patient SexUnknown